# SDR 97FDEA00244

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69471112
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0166 004, CORROSION (C53-100-01,4) ON T-ANGLE INSIDE DELTA BOX BS 741, RBL 2, WL 144.  *S/D*   REMOVED OLD T-ANGLE AND INSTALLED NEW T-ANGLE, AT BS 740, WL 148, LBL 15 TO RBL 5 IAW FED-EX SRM 51-30-2.
